# SDR AALA20180719001

- Difficulty date: July 2, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FLOORBOARD SUPPORT AT NUT PLATES BOTTOM OF DOOR JAMB BETWEEN STA 312 TO STA 328, RBL 48. REPLACED CREASE ANGLE PER 561-10-05 AND DRAWING 141A-8310.
